# SDR ASOA20160811046

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 14529426001
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 2 ENGINE CHANGE THE LOWER FORWARD ENGINE YOKE LINKAGE FITTING WAS FOUND CRACKED, L=.245.  MAINTENANCE REPLACED THE NR 2 ENGINE FORWARD YOKE LINKAGE FITTING IAW STS EA 26-2014-063.
